# SDR ZW0A0301201

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 45,013 hours, 23,354 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED FROM TAXI REPORTING AN ELECTRICAL ODOR. FOUND APU GENERATOR FEEDER CABLE WITH A TERMINAL BURNED AT S3-23. THE CABLE WAS TAPED, APU DEACTIVATED, AND AIRCRAFT OPERATED DIRECTLY TO A MAJOR BASE FOR REPLACEMENT OF THE CABLE.
